# SDR 2010FA0000996

- Difficulty date: September 10, 2010
- Submitted: September 10, 2010
- Operation: General aviation
- Make and model: Let L23
- Aircraft time: 3,088 hours
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Part time: 3,088 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 RIB FOUND CRACKED AT UPPER FLANGE LT/RT WING.
